MathSciNet Relay Station
MathSciNet bibliographic data
MR850969 53C55 (32C10 32L25)
Slupinski, Marcus Espaces de twisteurs Kählériens en dimension $4k,\;k>1$. (French) [Kählerian twistor spaces in dimension $4k,\;k>1$] J. London Math. Soc. (2) 33 (1986), no. 3, 535–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement